Hail, Flagler
- When
- June 10, 2:25 PM EST
- Where
- Flagler County, Codys Corner
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.333, -81.317
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 10, 1:40 PM EST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 240 PM EDT SUN JUN 10 2001 EVERYTHING IS PRETTY MUCH ON TRACK. BASED ON RADAR/VISIBLE SAT IMAGERY WE HAVE SCATTERED-NUMEROUS COVERAGE OF RAIN/CONVECTION N OF FL STATE ROAD 20 NWD TO A JESUP-ALMA-HAZLEHURST LINE. MOISTURE FEED ALONG THE UPPER GULF COAST CONTINUES WITH A FEW UPPER VORT MAXES/ IMPULSES MOVING EAST ALONG IT. THE REMNANTS OF ALLISON MOVING SLOWLY S OF THE LA GULF COAST. AVN AND NAVY NOGAPS IN GOOD AGREEMENT ROTATING THE CENTER THROUGH THE MS RIVER DELTA ACROSS AL/MS AND TOWARD THE SRN APPALACHIANS BY WED. FOLLOWED A CLOSE COMBINATION OF NOGAPS/AVN AND LEANED FAIRLY CLOSE TO AVN MAV POPS. DID ADJUST UPWARD A TAD OVER EXTREME NRN AND WRN ZONES TONIGHT AND NRN ZONES TOMORROW. WITH BUILDING HEIGHTS ALOFT LOOKS LIKE WE GET BACK TO A MORE NORMAL/DIURNAL CONVECTIVE REGIME WED/THU-SUN. MARINE...NO SIGNIFICANT CHANGES CONTEMPLATED. PRELIM AMG 70/82/70/85 5857 SSI 71/85/72/86 4645 JAX 71/85/71/88 4745 GNV 71/89/72/88 3635 05 .JAX... .FL...NONE. .GA...NONE. SANDRIK
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-102000- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1156 AM EDT SUN JUN 10 2001 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS AFTERNOON. A FEW THUNDERSTORMS WILL TO PRODUCE LOCALIZED HEAVY RAINFALL OF UP TO ONE INCH PER HOUR... OCCASIONAL LIGHTNING...SMALL HAIL AND WIND GUSTS NEAR 40 MPH. MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...THEREFORE SPOTTERS ACTIVATION IS NOT EXPECTED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INVTERNET AT WWW.SRH.NOAA.GOV/JAX. JOHNSON
The Jacksonville radar (KJAX), 133 km away, was scanning. The volume nearest the first event began at 19:25 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255916, 5255917.